American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Dorian Goldfeld. Gauss' class number problem for imaginary quadratic fields. Bull. Amer. Math. Soc. 13 (1985) 23-37. MR 788386.
Abstract, references, and article information   
View Article: PDF

[2] Eric Seah, Lawrence C. Washington and Hugh C. Williams. The calculation of a large cubic class number with an application to real cyclotomic fields . Math. Comp. 41 (1983) 303-305. MR 701641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. C. Williams, G. W. Dueck and B. K. Schmid. A rapid method of evaluating the regulator and class number of a pure cubic field . Math. Comp. 41 (1983) 235-286. MR 701638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. J. Schoof. Class groups of complex quadratic fields . Math. Comp. 41 (1983) 295-302. MR 701640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Theresa P. Vaughan. The discriminant of a quadratic extension of an algebraic field . Math. Comp. 40 (1983) 685-707. MR 689482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pascual Llorente and Enric Nart. Effective determination of the decomposition of the rational primes in a cubic field . Proc. Amer. Math. Soc. 87 (1983) 579-585. MR 687621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gary Cornell. Relative genus theory and the class group of $l$-extensions . Trans. Amer. Math. Soc. 277 (1983) 421-429. MR 690061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. J. van der Linden. Class number computations of real abelian number fields . Math. Comp. 39 (1982) 693-707. MR 669662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard H. Hudson and Kenneth S. Williams. Class number formulae of Dirichlet type . Math. Comp. 39 (1982) 725-732. MR 669664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. G. Earnest and O. H. Körner. On ideal class groups of $2$-power exponent . Proc. Amer. Math. Soc. 86 (1982) 196-198. MR 667271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ke Qin Feng. On the first factor of the class number of a cyclotomic field . Proc. Amer. Math. Soc. 84 (1982) 479-482. MR 643733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bennett Setzer. The determination of all imaginary, quartic, abelian number fields with class number $1$ . Math. Comp. 35 (1980) 1383-1386. MR 583516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Samuel S. Wagstaff. $p$-divisibility of certain sets of Bernoulli numbers . Math. Comp. 34 (1980) 647-649. MR 559208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Gerth. The ideal class groups of two cyclotomic fields . Proc. Amer. Math. Soc. 78 (1980) 321-322. MR 553367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. C. Williams, G. Cormack and E. Seah. Calculation of the regulator of a pure cubic field . Math. Comp. 34 (1980) 567-611. MR 559205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information   
View Article: PDF

[17] Burton Fein, Murray Schacher and Jack Sonn. Brauer groups of rational function fields. Bull. Amer. Math. Soc. 1 (1979) 766-768. MR 537628.
Abstract, references, and article information   
View Article: PDF

[18] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information   
View Article: PDF

[19] H. C. Williams. Errata: ``Certain pure cubic fields with class-number one'' [Math. Comp. {\bf 31} (1977), no. 138, 578--580;\ MR {\bf 55} \#5578] . Math. Comp. 33 (1979) 847-848. MR 535439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Diaz y Diaz, Daniel Shanks and H. C. Williams. Quadratic fields with $3$-rank equal to $4$ . Math. Comp. 33 (1979) 836-840. MR 521299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. C. Williams and Daniel Shanks. A note on class-number one in pure cubic fields . Math. Comp. 33 (1979) 1317-1320. MR 537977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Reijo Ernvall. Corrigenda: ``Cyclotomic invariants and $E$-irregular primes'' (Math. Comp. {\bf 32} (1978), no. 142, 617--629) by Ernvall and T. Mets\"ankyl\"a . Math. Comp. 33 (1979) 433. MR 514840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles J. Parry. On the class number of relative quadratic fields . Math. Comp. 32 (1978) 1261-1270. MR 502013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. Eisenbeis, G. Frey and B. Ommerborn. Computation of the $2$-rank of pure cubic fields . Math. Comp. 32 (1978) 559-569. MR 0480416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. H. Lehmer and J. M. Masley. Table of the cyclotomic class numbers $h\sp*(p)$ and their factors for $200. Math. Comp. 32 (1978) 577-582. MR 0498484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Ernvall and T. Metsänkylä. Cyclotomic invariants and $E$-irregular primes . Math. Comp. 32 (1978) 617-629. MR 482273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jih-Min Shyr. Class numbers of totally positive binary forms over totally real number fields. Bull. Amer. Math. Soc. 83 (1977) 286-288. MR 0432590.
Abstract, references, and article information   
View Article: PDF

[28] D. H. Lehmer. Prime factors of cyclotomic class numbers . Math. Comp. 31 (1977) 599-607. MR 0432589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Charles J. Parry. Real quadratic fields with class numbers divisible by five . Math. Comp. 31 (1977) 1019-1029. MR 0498483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. A. Buell, H. C. Williams and K. S. Williams. On the imaginary bicyclic biquadratic fields with class-number $2$ . Math. Comp. 31 (1977) 1034-1042. MR 0441914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3